# SDR YENA2024082701175

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 76,736 hours, 27,665 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON PYLON SPIGOT FITTING AT LH PYLON; (RESOLVED ON W/O: 1301603 TASKCARD: NR-00045) REF AEROMAN WO: 2024-050/1NR 2024-210650. REMOVED AND REPLACED SPIGOT FITTING LOC. ON LH PYLON LH SIDE IAW A320 SRM 54-51-12-300-002. THIS REPAIR IS CATEGORY A NO REQUIRED FURTHER FURTHER INSPECTION. THIS PART IS CONSIDERED PRIMARY STRUCTURE IAW A320 SRM 51-11-12. REF. AEROMAN WO 2024-50/1 REMOVED AND REPLACED SPIGOT FITTING LOC. ON PYLON LH SIDE IAW A320 SRM 54-51-12-300-002. THIS REPAIR IS CATAGORY A NO REQUIRED FURTHER INSPECTION. THI320 SRM 51-11-12.S PART IS CONSIDERED PRIMARY STRUCTURE IAW A.
